# SDR AWXA0001109

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: EO261CF18
- Condition: Broken
- Location: Seat 1b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 1B INOP. FOUND AND REPAIRED BROKEN WIRE AT SEAT 1B
